MathSciNet Relay Station
MathSciNet bibliographic data
MR2550297 (2011b:60321) 60J65 (60J50)
Burdzy, Krzysztof Differentiability of stochastic flow of reflected Brownian motions. Electron. J. Probab. 14 (2009), no. 75, 2182–2240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement